# SDR SWAA2020020441056

- Difficulty date: January 31, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 28,032 hours, 17,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 82000
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR, LOWER EMERGENCY EXT LIGHT LENS MISSING DIRECTIONAL ARROW. / R&R EXIT SIGN AMM.
